# SDR 98FDEA00451

- Difficulty date: July 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184FE
- Make and model: Boeing 727-22
- Aircraft serial: 18870
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H1010154
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

98-0176  STA-MEM:  AFTER TAKEOFF WHEN GEAR WAS RAISED, THE GREEN NLG LIGHT AND RED GEAR DOOR LIGHT FOR NOSE GEAR REMAINED ON.  AFM PROCEDURES WERE FOLLOWED BUT NO LUCK.   REMOVED AND REPLACED LANDING GEAR ACCESSORY BOX AND NLG LOCK SWITCH PER M/M 32-61-21.  REMOVED AND REPLACED NOSE DOWN LOCK LINKAGE.  OPS CHECK PER M/M 32-61-21.  OPS CHECK GOOD ON GEAR SWING PER M/M 32-34-0.  OK FOR SERVICE.
